Hydrocodone for cramps

Common Questions and Answers about Hydrocodone for cramps

vicodin

608104 tn?1352587153 Hydrocodone, as well as all opiates, cause abdominal cramps by the inhibition of peristalsis. Try keeping well hydrated, and taking a daily dose of flavored cod-liver oil for lubrication. The flavored brands are quite palatable. A tablespoon divided in two doses. A very small amount of metamucil will also help, but not too much. You might try one of the anti-gas over-the counter drugs such as been-o or gas-X.
Avatar f tn Recently I have been getting severe leg and foot cramps, my doctor checked my potassium.. levels and they were good, she checked everything that could possibly cause leg cramps and the only thing that was out of whack was my liver enzyme's, I have been taking cholesterol medication for about 2 months, I also take Hydrocodone 10/325 and Tramadol 50mg daily. I take 3 and 3.
Avatar f tn tell your doctor you want to try something stronger. I know alot of my friends who have this problem take hydrocodone for a few days every month for their extreme pain. make certain your doctor knows the amount of pain your in and how it does effect your life on those days.
Avatar n tn Keep working through it. It seemed like I would take a bath every couple hours it would make the cramps in my stomach ease and rinse the sweat off for a short time.
Avatar f tn Is the lab detecting minor amounts of hydrocodone -- then this is normal for codeine metabolism. But if it is detecting a therapeutic dose of hydrocodone, then its presence can't be due to the metabolism of codeine. Here's a reference for your doctor's use: http://www.wardelab.com/22-2.html#t1 I hope this helps. Best wishes with your pain management routine.
Avatar f tn t been taking them for too long of a time you may only feel w/d for about 3 days. For the restless legs you can take HYLANDS RLS which you can get at walgreens. You can also try the Thomas recipe and/or Amino Acid protocol (found on the health page) to help with the nasties of w/d. Make sure you drink lots of fluids and take vitamins (B-12, B-6, C) and take potassium for the leg cramps. Please let us know how you are doing.
Avatar n tn I've been off hydrocodone for 2 weeks now and I feel great. It's the first time being clean in 2 years. But I've been starting to feel weird little spasms in my stomach. Sometimes food goes right through me or it feels like my stomach is burning. Is this normal?
2030686 tn?1351688548 I have been taking hydrocodone for multiple issues for almost 10 years. It doesn't seem to be helping much anymore and I need suggestions on something new to try. I don't want to go to percoset, because it works post surgery where morphine does not. Tramadol causes me to have seizures (they think) so it's off the table, and they gave me demerol for dental pain once but it did nothing. So I'm wondering if anybody has any suggestions on something new to try.
Avatar n tn Hey everyone, This is my first time posting any kind of question anywhere, but here goes. I have been taking Lorcet for a while now. I started taking it with a dr. prescription for pilonidal cyst disease. I didn't start taking it for kicks or a high, but a legitimate health condition. I have weaned myself off by tapering. I took the last pill 32 hours ago. I have not really had any withdrawal effects other than feeling a bit nervous.
Avatar m tn I get urine drug tested every month when i go to get my prescriptions from a pain management clinic. I have tested positive for either Hydrocodone or Oxycontin the last 6 times I tested. I havent taken Hydrocodone in 5 years and Ive never taken Oxycontin. The dr doesnt believe me and Im probably gonna be released because of it. I cant make him believe me. Can anyone tell me if any of the following drugs can give a false positive for Hydrocodone or Oxycontin.
Avatar f tn I started going to a clinic 7 days ago to seek help for Hydrocodone withdrawals. I had been on Hydrocodone for about 4 years and my new Dr felt Methadone would help. Day one they gave me 30mg. I could not function and I was very sick, vomiting, etc. I told them that was too high that I wanted no more than 10-15 mg per day. I was a little shocked at their encouraging people to take high doses and increase 5 mg per day.
197480 tn?1300891097 ve taken Norco 10/325 for years now for chronic pain issues, and it makes me so tired and irritable, but when I try to stop the withdrawal is monstrous. I take 3 of them a day. Has anyone successfully tapered off this stuff? Thanks in advance for any and all replies.
403399 tn?1201833095 Will this help me sleep the first few days of being off hydrocodone? I was prescribed 10mg. I am not sure if this is a lot or a little. I get the leg cramps and insomnia when I try to stop the HC. Any suggestions? Will this be helpful, or make the issue at hand worse?
Avatar m tn I've been on hydo 10/325 for almost a year.....first I was diagnosed with two benign tumors and they had me on Percocet 10 for about a month, shortly after my surgery I started getting leg cramps, they would last all day unless I took a pain pill. the doc then switched me to Norco for the leg pains, I have been to neurologists, chiropractors, pain clinics, accupuncunture and nothing helped! so now I'm thinking the leg pains were from the Percocet withdrawel?
Avatar f tn I've taken hydrocodone 7.5/325 for three years. Have taken two at bedtime, along with Lunesta and sometime phenergan for nausea. I never take anything during the day. Have been tapering off for four days. The worst time has been at night....really restless and cannot sleep. I have been having lots of dreams....which I cannot remember the last time I remember ever dreaming...is this related to tapering off hydrocodone?
Avatar n tn I've been in severe pain for 15 years, and it keeps getting worse. My doctor put me on Hydrocodone 10/660 about 10 years ago, and it has worked wonders and kept my pain level down to a 2 (scale 1-10). Now, I'm told she can't prescribe it for me anymore, and has cut me back to 10-335. I feel like I've gone backwards in time. I'm back to soaking me feet in ice water, and coating my feet with Capazation, just for a little bit of temporary relief.
Avatar f tn Good to here you have stopped the hydrocodone the sub will ease the withdrawals like you said now for energy you need the Thomas recipe Ive heard a lot of good from it. But check with your doctor to see if he has any recommendations for you.
Avatar f tn I'm tapering my 10/650 hydrocodones and I'm getting horrible stomach cramps! Is this normal? If so how long will it last? I was taking 4 1/2 -6 a day and I'm trying to just take 3 now. But the stomch pain is so bad I ended up taking 4 1/2 again today and it didn't get rid of it, just made it more bearable. I don't want to go through this every time I lower my dose... I'd rather just quit cold turkey and get it over with... Help!
Avatar f tn It also helps with the leg cramping.. I get cramps, I run. The endorphines make my legs feel better for a while, you know? My hopes are that already being in shape will make this much easier on my body. When I quit the roxys, that's when I wasn't exercising, and it was the worst. I feel I have a game plan this time. I'll post tomorrow, or the next day, depending on how I'm doing. Thank again everone. One more thing, I quit smoking a month ago.
Avatar f tn Hi, I'm just going crazy. I have been on zoloft 100mg for the last six or seven years, they have helped great for me. I take them for anxiety and slight depression. I have arthritis in both my hips and it's been getting severe, since July I have been taking 2 - 6 hydrocodone for the pain. It just depends on what I am doing. Last Monday I quit taking the hydrocodone because I was worried after talking to a friend that I should get off them because they are addicting.
Avatar f tn I have the Mirena and my OB also advised I start taking BC pills for 2 months to compress these cysts. However I am still in great deal of pain and the symptoms have not subsided even the hydrocodone prescribed to me is doing nothing to alleviate my pain! I've been out of work since Tuesday when I left early due to the pain, my concern here is the pain will not get any better and I'll be out of work once again.
Avatar m tn Last week I posted a question pertaining to the symptoms associated with hydrocodone withdrawal. I don't seem to be able to locate the responses to my post. What am I doing wrong? I recently had a severe back injury and was taking as many as 10 vicodin per day .When the pain began to subside I discontinued the hydrocodone and immediately began to experience symptoms of nausea,weakness and general malaise. I'm down to 1/2 a pill in the morning and 1/2 pill in the late afternoon.
Avatar f tn As far as the process there are many ways to go about it for me its been cold turkey for me both times, there are many people on this site that will give you great advise regarding suboxone. CT was just easier, yes the pains and suffering were a [email protected] but knowing it would end was the light I needed. What ever you do make a decision an stick to it.
Avatar n tn Hi all, I am an 18 year old female (155lbs, 5'8"). I am currently embarking on my journey through my first year of college. Three weeks ago I had a migraine headache that woke me up in the middle of the night. It felt like someone was stabbing me in the right eye with an ice pick. The migraine was located on the right side of my head and remained unilateral (in terms of pain). This lasted for 3-4 hours.
Avatar f tn had a pretty good day. I think most of the physical stuff is over, now I'm still dealing with a bit of the mental junk. I really don't want anymore ultram or hydrocodone but I've noticed I'm a little more emotional than usual, but I'm sure that'll pass too. Again thank you all for your support.